Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


swollen eyelids
Feb 12, 2002

I started taking viread and kaletra about two months ago and immeaditely noticed that my eyelids have swollen so that I now look very tired all the time when in fact I am not. I went to an opthomologist who said only that my eyes were "dry" and to use saline drops. My regular doctor told me to try hydrocortizone cream on the lids but it is not helping. Do you know of anyone else having this side effect or what might make it better? P.S. I am resistant to all other known drugs so switching meds is not an option at this point. Thanks

Response from Dr. Henry

I haven't observed that problem in any of my patients on either of those drugs. It sounds like an allergic reaction of some sort. You may want to check what other meds (including alternative and over the counter) you are taking to see if any drug interactions exists. You might also have a allergy to something else you are exposed to (dust, cats, etc). Acular eye drops sometimes helps that situation out (ordinarily the eye doc would think of that). I would go back to the eye doc and ask them to pursue it. KH



Previous
afraid of bone disease
Next
Some people say HIV does not cause AIDS.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement